# SDR AALA201604089004

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 17,448 hours, 9,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R EMER EXIT WINDOW MISSING PLASTIC EXIT LENS COVER.  REPLACED MISSING EMER EXIT LENS AT 2R DOOR.
